MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAMINECTOMY PACK

Medline Industries, LP MEDLINE; DBD-LAMINECTOMY PACK
Catalog Number DYNJ31283M
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this pack lot is missing the pouch instr 2 pocket tape x 2.The item is not highlighted to indicate it is missing".
 
Additional Manufacturer Narrative
The customer reported the pack lot is missing the pouch instr 2 pocket tape x 2 and the item is not highlighted to indicate it is missing.No sample or photo was received for the investigation; finished good production records were reviewed, the correct quantities were picked for the reported work order, and the finished good pack build and bill of materials were reviewed.Based on the complaint details and investigation, the omission of the reported component, pouch instr 2 pocket tape, part number 81506, is considered to have been a manufacturing error during production assembly as both the bom and pppf require that 2 each of the component be present in the pack.Production and qc managers were notified, feedback will be provided to the build team, and the issue will be monitored for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAMINECTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50734694
Report Number1417592-2026-37066
Device Sequence Number10575293
Product Code OJH
UDI-Device Identifier40195327074594
UDI-Public40195327074594
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ31283M
Device Lot Number23IMB296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown